# SDR AALA2019082659089

- Difficulty date: August 7, 2019
- Submitted: August 26, 2019
- Operation: Air carrier
- Aircraft: N199AN
- Make and model: Boeing 757223
- Aircraft serial: 32393
- Aircraft time: 57,045 hours, 16,222 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Strap
- Condition: Cracked
- Location: Bs 1640
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CRACKED STRAP AT FR 1640, STRINGER 14L. REPLACED STRAP PER BOEING DRAWING #1468711 AND AARD 51-00-05-1.
